# SDR MWEA040001

- Difficulty date: January 2, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 51,049 hours, 17,980 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Computer
- Part number: 4034241972
- Part serial: 85040798
- Condition: Inoperative
- Location: E & E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

CAPTAINS FLIGHT MODE ANNUNCIATOR WENT BLANK AND THE CAPTAINS FLIGHT SYSTEM AND FLIGHT DIRECTOR FAIL INDICATIONS APPEARED ON THE CAPTAIN'S PRIMARY FLIGHT DISPLAY.  REMOVED AND REPLACED LEFT DIGITAL FLIGHT GUIDANCE COMPUTER.
